# SDR IPXA2019012438253

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 60,029 hours, 19,861 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP APU AIR INOP ON PUSHBACK. ISSUED DEFERRAL MEL 49-11-1-1 DMP ACCOMPLISHED BY CAPT. **ETOPS FILED OPEN**
